MAUDE Adverse Event Report: BAXTER HEALTHCARE - SINGAPORE CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - SINGAPORE CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8401
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink solution set leaked from ¿the lower side¿ of the set during setup.There was no patient injury or medical intervention associated with this event.No additional is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.A batch review was conducted and there were no deviations found related to the reported condition during the manufacture of this lot.A visual inspection was performed with the naked eye and it was noted that the tubing was cut near the chamber port.Functional testing was performed which included underwater leak testing.During leak testing a leak was observed at the location of the cut.Leaks were not observed at other parts of returned sample.The reported condition was verified.An assignable cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - SINGAPORE
singapore
MDR Report Key7240843
Report Number1416980-2018-00540
Device Sequence Number19091700
Product Code FPA
UDI-Device Identifier00085412048932
UDI-Public(01)00085412048932
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2022
Device Catalogue Number2C8401
Device Lot NumberSR17H22070BRK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2018
Initial Date Received by Manufacturer 01/13/2018
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1